# SDR SWAA2017050213525

- Difficulty date: May 1, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 70,360 hours, 56,044 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623337
- Part serial: MX490632
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ON CLIMB OUT PASSING 10,000 FEET ENGINE AND ELECTRIC A HYDRAULIC LOW PRESS LIGHT ILLUMINATED.  R&R A SYSTEM ENGINE DRIVEN HYDRAULIC PUMP IAW AMM.
